On Some Strong and Δ- Convergence Results for SKC Mappings in Hyperbolic Spaces

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-46 Number-4
Year of Publication : 2017
Authors : Preety Malik, Madhu Aggarwal, Renu Chugh
  10.14445/22315373/IJMTT-V46P536

MLA

Preety Malik, Madhu Aggarwal, Renu Chugh "On Some Strong and Δ- Convergence Results for SKC Mappings in Hyperbolic Spaces", International Journal of Mathematics Trends and Technology (IJMTT). V46(4):250-254 June 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
The aim of this paper is to prove some results on strong and △-convergence of S-iterative scheme for SKC mappings in hyperbolic spaces. The results presented here extend and improve the results of Nanjaras et. al. [15], Karapinar and Tas [16] and Khan and Abbas [17].

Reference
[1] A. R. Khan, H.Fukhar-ud-din and M. A. Khan: An implicit algorithm for two finite families of nonexpansive maps in hyperbolic spaces, Fixed Point Theory Appl., vol.54, (2012), 12 pages.
[2] H. F. Senter and W. G. Dotson: Approximating fixed points of nonexpansive mappings, Proc. Amer. Math. Soc., vol. 44, (1974), 375–380.
[3] J. Schu, Weak and strong convergence to fixed points of asymptotically nonexpansive mappings, Bull. Austral. Math. Soc., vol. 43, (1991), 153-159.
[4] K. K. Tan and H. K. Xu: Approximating fixed points of nonexpansive mappings by Ishikawa iteration process, J, Math. Anal., vol. 178, (1993), 301-308.
[5] R. P. Agarwal, D. O'Regan, and D. R. Sahu, Iterative construction of fixed points of nearly asymptotically nonexpansive mappings, J. Nonlinear Convex Anal., vol. 8, no. 1, (2007), 61-79.
[6] L. Leustean: Nonexpansive iterations in uniformly convex W-hyperbolic spaces, Contemp. Math., vol. 513, (2010), 193-210.
[7] T. Kuczumow: An almost convergence and its applications, Ann. Univ. Mariae Curie-Sklodowska, Sect. A., vol. 32, (1978),79-88.
[8] T. Shimizu and W. Takahashi: Fixed points of multivalued mappings in certain convex metric spaces, Topol. Methods Nonlinear Anal., vol. 8, (1996), 197-203.
[9] U. Kohlenbach: Some logical metatheorems with applications in functional analysis, Trans. Amer. Math. Soc., vol. 357(2005), 89-128.
[10] W. Kirk and B. Panyanak: A concept of convergence in geodesic spaces, Nonlinear Anal., vol. 68, (2008), 3689-3696.
[11] W. Takahashi: A convexity in metric spaces and nonexpansive mapping, Kodai Math. Sem. Rep., vol. 22, (1970), 142-149.
[12] T. Suzuki, Fixed point theorems and convergence theorems for some generalized nonexpansive mapping, J. Math. Anal. Appl, vol. 340, (2008), 1088-1095.
[13] T. Suzuki, A generalized Banach contraction principle that characterizes metric completeness, Proc. Amer. Math. Soc., vol. 136, (2008),1861-1869.
[14] S. B. Diaz and F. B. Metcalf, On the structure of the set of sequential limit points of successive approximations, Bull. Amer. Math. Soc., vol. 73, (1967), 516-519.
[15] B. Nanjaras, B. Panyanak, W. Phuengrattana, Fixed point theorems and convergence theorems for Suzuki generalized nonexpansive mappings in CAT(0) spaces, Nonlinear Analysis:Hybrid Systems, Vol. 4(2010), 25-31.
[16] E. Karapinar and Kenan Tas, Generalized (C)-conditions and related fixed point theorems, Computers and Mathematics with Applications, Vol. 61(2011), 3370-3380.
[17] Safeer Hussain Khan and Mujahid Abbas, Strong and △-convergence of some iterative schemes in CAT(0) spaces, Computers and Mathematics with Applications, Vol. 61(2011), 109-116.
[18] W. R. Mann: Mean value methods in iteration, Proc. Amer. Math. Soc., vol.44, (1953), 506-510.
[19] S. Ishikawa: Fixed point by a new iteration method, Proc. Amer. Math. Soc., vol.44, no.1, (1974), 147-150.
[20] R. Chugh, Preety, M. Aggarwal, Some convergence results for modified S-iterative scheme in hyperbolic spaces, International Journal of Computer Applications, vol. 80, no.6, (2013), 20-23.
[21] J. K. Kim, R.P. Pathak, S. Dashputre, S. D. Diwan and R. Gupta, International Journal of Mathematics and Mathematical Sciences, vol. 2015, (2015), 1-6.
[22] H. Fukhar-ud-din, A. Kalsoom, Fixed point approximation of asymptotically nonexpansive mappings in hyperbolic spaces, Fixed Point Theory and Applications, 2014: 33, (2014), 1-15.
[23] A. Sahin, M. Basarir, Some convergence results for modified SP-iteration scheme in hyperbolic spaces, Fixed Point Theory and Applications, 2014:133, (2014), 1-11.
[24] S. M. Kang, S. Dashputre, B. L. Nalagar, A. Rafiq, On the convergence of fixed points for Lipschitz type mappings in hyperbolic spaces, Fixed Point Theory and Applications, 2014:229, (2014), 1-15.

Keywords
Hyperbolic spaces; convergence; strong convergence; total asymptotically quasi nonexpansive mappings; common fixed point; Iterative procedures.